# SDR S2YA00031

- Difficulty date: October 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11480013
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF OF FLIGHT THE CAPTAIN REPORTED AN UNUSUAL VIBRATION THE AIRCRAFT. THE CREW MADE AN AIRTURNBACK TO MKE. MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL AND RETURNED THE AIRCRAFT TO SERVICE.
